MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Thrombus (2101); Injury (2348)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter abdominal aortic aneurysm.It was reported that approximately 7 years post index procedure, the patient presented emergently with a type ia endoleak.The physician carried out treatment with the placement of another manufacturer stent graft proximally and another manufacturer cuff to successfully treat the type ia endoleak.Although both existing limbs were patent, the physician choose to re-line them as both had circumferential thrombus bilaterally.Per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7755901
Report Number2953200-2018-01138
Device Sequence Number1084567
Product Code MIH
UDI-Device Identifier00613994761880
UDI-Public00613994761880
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2013
Device Model NumberENLW1624C124E
Device Catalogue NumberENLW1624C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/08/2018
11/09/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/03/2018
11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR